Alert archive / Ohio / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 117, NWS Wilmington, OH

December 6, 2021Lewis County, Kentucky; Adams County, Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Dec 6, 2021, 5:45 AM EST for Lewis County, Kentucky; Adams County, Scioto County, Ohio. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 6, 2021, 5:45 AM EST (10:45 UTC)
Expired
Dec 6, 2021, 6:02 AM EST
In force
17 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Lewis County, KY, Adams County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2021-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2021-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 432 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
432 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WUUS51 KILN 061045
SVRILN
KYC135-OHC001-145-061115-
/O.NEW.KILN.SV.W.0117.211206T1045Z-211206T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
545 AM EST Mon Dec 6 2021

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lewis County in northeastern Kentucky...
  Southeastern Adams County in southwestern Ohio...
  Southwestern Scioto County in southwestern Ohio...

* Until 615 AM EST.

* At 544 AM EST, a severe thunderstorm was located over Vanceburg,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Vanceburg, Friendship, Sandy Springs, Garrison, Buena Vista in
  Scioto County, Saint Paul, Firebrick, Rexton, Kinniconick and
  Tannery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3852 8336 3865 8340 3871 8303 3870 8304
      3868 8303 3866 8304 3866 8305 3864 8305
      3863 8307 3861 8308 3860 8307 3857 8310
      3855 8310 3854 8312 3854 8314 3852 8319
TIME...MOT...LOC 1044Z 258DEG 45KT 3859 8328 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Binau
2 follow-up statements
134 
WWUS51 KILN 061052
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
552 AM EST Mon Dec 6 2021

OHC001-061102-
/O.CAN.KILN.SV.W.0117.000000T0000Z-211206T1115Z/
Adams OH-
552 AM EST Mon Dec 6 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3852 8331 3868 8323 3871 8303 3870 8304
      3868 8303 3866 8304 3866 8305 3864 8305
      3863 8307 3861 8308 3860 8307 3857 8310
      3855 8310 3854 8312 3854 8314 3852 8319
TIME...MOT...LOC 1052Z 258DEG 45KT 3861 8315 

$$

KYC135-OHC145-061115-
/O.CON.KILN.SV.W.0117.000000T0000Z-211206T1115Z/
Lewis KY-Scioto OH-
552 AM EST Mon Dec 6 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM EST
FOR NORTHEASTERN LEWIS AND SOUTHWESTERN SCIOTO COUNTIES...

At 552 AM EST, a severe thunderstorm was located 8 miles west of
Letitia, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Friendship, Rexton, Garrison, Tannery, Saint Paul and Firebrick. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3852 8331 3868 8323 3871 8303 3870 8304
      3868 8303 3866 8304 3866 8305 3864 8305
      3863 8307 3861 8308 3860 8307 3857 8310
      3855 8310 3854 8312 3854 8314 3852 8319
TIME...MOT...LOC 1052Z 258DEG 45KT 3861 8315 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Binau
360 
WWUS51 KILN 061102
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
602 AM EST Mon Dec 6 2021

KYC135-OHC145-061112-
/O.CAN.KILN.SV.W.0117.000000T0000Z-211206T1115Z/
Lewis KY-Scioto OH-
602 AM EST Mon Dec 6 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3852 8331 3868 8323 3871 8303 3870 8304
      3868 8303 3866 8304 3866 8305 3864 8305
      3863 8307 3861 8308 3860 8307 3857 8310
      3855 8310 3854 8312 3854 8314 3852 8319
TIME...MOT...LOC 1100Z 258DEG 45KT 3864 8299 

$$

Binau

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 6, 3:10 AM EST, 2 hours 35 minutes earlier.

Area forecast discussion, Dec 6, 3:10 AM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
310 AM EST Mon Dec 6 2021

.SYNOPSIS...
Low pressure over Lake Superior this morning and its attendant
cold front will sweep through the remainder of the Ohio Valley
this morning and be heading off the Atlantic coast by this
evening, ushering in a much colder and drier airmass. Strong
Canadian high pressure will move quickly across the Ohio Valley
tonight with skies becoming partly cloudy and temperatures
dropping into the teens and 20s. The high will quickly move east
of the area through the middle of the week with warming
temperatures, and by weeks end another strong low pressure
system will move through the Great Lakes with very warm air,
plenty of showers, and gusty winds.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Rain and showers/storms have enveloped much of the ILN CWA this
morning as ascent tied to vigorous shortwave trough is now
centered squarely on the area. Cold front is now beginning to
accelerate east/southeast through central Indiana and will be
entering...and then clearing...the CWA in the 4AM to 8AM
timeframe. May see some narrow linear reflectivity structures
develop along the front which may still bring a low end damaging
wind threat or a brief mesovortex or two given effective SRH
still > 300 m2/s2 over northern KY. So still need to watch radar
closely through the 7 AM hour for isolated wind damage threat. There
is a hydro/flooding concern that is peaking in the next 2-3
hours as well - but will quickly end from west to east the cold
front surges through to end the precipitation. Until that
happens, a narrow band of 2-3" from southeast Indiana into
southwest and central Ohio has fallen and may still cause
flooding concerns as rain continues atop the rain footprint.
This area is currently covered with Flood Advisories and there
is some concern that a part of this could need to go to Flash
Flood Warning at some point before the rain ends, but with rates
having peaked, it is likely we will be able to remain at
advisory levels of impact.

Strong gusty winds in the cold advection in the wake of the cold
front. Expect some gusts in the wind prone areas of west-central
Ohio will reach 30kts or a little more. With falling
temperatures amidst scattered/broken stratocumulus all day, will
have a much more wintry feeling to the day than Sunday. Wind
chills during the afternoon holding in the 20s most locations.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Strong high pressure builds quickly southeast into the Ohio
Valley this evening giving skies some chance to clear especially
across the southern half of the CWA. Cold advection continues,
and will send overnight lows tumbling into the teens and 20s.

High clouds will thicken through the day on Tuesday as
isentropic ascent begins in the mid levels ahead of a weak wave
moving through the flow. Any threat of light snow will hold off
until Tuesday night, and this is handled in the discussion
below.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Fast westerly mid level flow with a quick moving weak impulse moving
through the Ohio Valley Tuesday night. Favorable isentropic lift
develops with a 35 kt low level jet. Have chance pops for snow
across the south with any accumulation less than an inch. Low
temperatures look to range from the lower 20s north to the mid 20s
south.

Surface high pressure to build across the Ohio Valley on Wednesday,
providing dry weather. Temperatures look to be a little below normal
Wednesday with highs from the mid 30s north to the lower 40s south.

Mid-level ridging builds across the area Wednesday night into
Thursday. A quick moving shortwave -- tracking thru the Great Lakes
to offer a chance of rain showers Thursday/Thursday night time
frame. Temperatures to begin a warm up with highs Thursday ranging
from the mid 40s north to the lower 50s south.

Active weather looks to take shape for the end of the week into the
weekend. A mid level trof takes shape in the central U.S. with deep
southerly flow developing over the Ohio Valley Friday. This setup
transports favorable moisture and also some marginal instby
into the area Friday night.

A heavy rain signal is observed with this weather system next
weekend. Deterministic model precipitable water values increase
above 1.5 inches Friday night into Saturday. Ensemble solutions are
showing good probabilities for widespread 1 inch plus rainfall with
some potential for greater than 2 inches. Have bumped up pops to
categorical Friday night into Saturday and have also included a
mention of thunder.

On the warm side of the system temperatures look to reach highs
ranging from the upper 50s northwest to the mid 60s southeast
on Friday and the mid 50s to the upper 60s Saturday.

Model solutions differ on how quick the pcpn ends next weekend. GFS
is more progressive ending pcpn Saturday night, while the ECMWF
keeps post frontal pcpn into Sunday. Have opted for a blended
approach keeping some low pops into Sunday. Temperatures will drop
back to near normal levels Sunday behind the cold front, with highs
ranging from the lower 40s north to the upper 40s south.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
Showers and a few thunderstorms continue to develop in earnest
as of 0530Z. These will continue to become more numerous as the
night wears on and peak in coverage/intensity along a cold front
surging through the area in the hours just before sunrise.
Gusty low level jet will continue to add a low level wind shear
concern until the front passes. At the surface, gusty southwest
winds ahead of the front will turn northwesterly and increase
with gusts toward 30kts in the wake of the front out of the
northwest. These gusts will settle down as sunset approaches on
Monday evening.

Under the heaviest showers/storms, IFR visibilities will be
possible most certainly MVFR cigs/vsbys. Have hit intensity the
hardest in all TAFS in the 08Z-12Z timeframe as the front
crosses the area. In the wake of the front, expect a few rain
showers under stratocumulus before ending mid-morning. Expect
ceilings to be MVFR much of the day but may scatter out/lift to
VFR by the afternoon, but this is a lower confidence forecast.

OUTLOOK...MVFR conditions are possible on Wednesday and Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Binau
NEAR TERM...Binau
SHORT TERM...Binau
LONG TERM...AR
AVIATION...Binau
Hazardous weather outlook, Dec 6, 5:06 AM EST, 39 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
506 AM EST Mon Dec 6 2021

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
071015-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-
506 AM EST Mon Dec 6 2021

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Today and tonight.

Sustained northwest winds up to 25 mph with gusts up to 40 mph are
likely today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Some minor snow accumulations are possible Tuesday night into
Wednesday morning, mainly south of I-70. This may impact the morning
commute on Wednesday with some slick spots.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-071015-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-
Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
506 AM EST Mon Dec 6 2021

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and
Southwest Ohio.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Some minor snow accumulations are possible Tuesday night into
Wednesday morning, mainly south of I-70. This may impact the morning
commute on Wednesday with some slick spots.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 6, 1:04 AM EST, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
104 AM EST Mon Dec 6 2021

INZ073-060630-
Ripley IN-
104 AM EST Mon Dec 6 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL RIPLEY
COUNTY THROUGH 130 AM EST...

At 104 AM EST, a strong thunderstorm was located 7 miles southwest of
Osgood, moving east at 45 mph.

HAZARD...Wind gusts up to 45 mph, pea size hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Versailles, Milan, Osgood, Holton, Otter Village and Versailles Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3915 8544 3921 8511 3911 8510 3907 8511
      3899 8544
TIME...MOT...LOC 0604Z 252DEG 41KT 3907 8541

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
Local storm report, Dec 6, 3:09 AM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
309 AM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     FLOOD            NNE SUNMAN              39.24N 85.09W
12/06/2021                   RIPLEY             IN   911 CALL CENTER

            WATER OVER STATE ROUTE 101 NEAR THE IGA.

&&

ALANR
Local storm report, Dec 6, 3:37 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 AM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     FLOOD            1 S BATESVILLE          39.28N 85.22W
12/06/2021                   RIPLEY             IN   LAW ENFORCEMENT

            WATER OVER DELAWARE ROAD IN THE VICINITY OF 1150 NORTH.

&&

ALANR
Special weather statement, Dec 6, 4:07 AM EST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
407 AM EST Mon Dec 6 2021

KYZ093-095>097-099-OHZ072-077>080-060945-
Pendleton KY-Mason KY-Campbell KY-Bracken KY-Grant KY-Hamilton OH-
Clermont OH-Highland OH-Brown OH-Clinton OH-
407 AM EST Mon Dec 6 2021

...A LINE OF SHOWERS WITH VERY HEAVY RAIN AND STRONG WINDS WILL
IMPACT PORTIONS OF NORTHWESTERN MASON, BRACKEN, SOUTHERN CAMPBELL,
EAST CENTRAL GRANT, PENDLETON, SOUTHEASTERN HAMILTON, CLERMONT,
BROWN, SOUTHERN CLINTON AND WESTERN HIGHLAND COUNTIES THROUGH 445 AM
EST...

At 406 AM EST, showers were located along a line extending from near
Withamsville to near Butler to near Williamstown, moving east at 60
mph.

HAZARD...Wind gusts up to 45 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Alexandria, Milford, Hillsboro, Georgetown, Williamstown, Falmouth,
Forestville, Claryville, Amelia, Mount Orab, Bethel, New Richmond,
Williamsburg, Terrace Park, Batavia, Lynchburg, Leesburg, New Vienna,
Augusta and Sardinia.

This includes I-75 in Kentucky between mile markers 152 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

Residents in these areas should remain alert. If these showers become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3858 8461 3880 8445 3881 8442 3883 8443
      3914 8434 3941 8359 3938 8359 3938 8356
      3903 8365 3865 8394
TIME...MOT...LOC 0906Z 251DEG 52KT 3910 8428 3886 8435 3860 8454

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Binau
Special weather statement, Dec 6, 4:44 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
444 AM EST Mon Dec 6 2021

KYZ097>100-OHZ073-079>082-088-061015-
Robertson KY-Mason KY-Lewis KY-Bracken KY-Pike OH-Highland OH-
Scioto OH-Adams OH-Brown OH-Ross OH-
444 AM EST Mon Dec 6 2021

...A LINE OF HEAVY RAIN SHOWERS WITH GUSTY WINDS WILL IMPACT
PORTIONS OF MASON, ROBERTSON, WESTERN LEWIS, EASTERN BRACKEN,
SOUTHERN BROWN, ADAMS, PIKE, SOUTHEASTERN HIGHLAND, NORTHWESTERN
SCIOTO AND SOUTHERN ROSS COUNTIES THROUGH 515 AM EST...

At 443 AM EST, showers were located along a line extending from near
Hillsboro to near Cynthiana, moving east at 55 mph.

HAZARD...Wind gusts up to 45 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Maysville, Hillsboro, Georgetown, Waverly, Washington, West Union,
Piketon, Manchester, Peebles, Ripley, Aberdeen, Vanceburg,
Winchester, Marshall, Sardinia, Seaman, Bainbridge, Lewisburg,
Highland Holiday and Pike Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3843 8358 3849 8359 3852 8364 3846 8386
      3849 8393 3842 8400 3843 8400 3849 8417
      3850 8416 3850 8418 3855 8416 3920 8363
      3927 8276 3923 8276 3839 8345
TIME...MOT...LOC 0943Z 252DEG 49KT 3917 8360 3849 8416

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Binau
Local storm report, Dec 6, 5:12 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
512 AM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     FLOOD            SUNMAN                  39.23N 85.10W
12/06/2021                   RIPLEY             IN   EMERGENCY MNGR

            VEHICLE STRANDED IN ROAD AT 14504 N.ROSFELD ROAD SUNMAN,
            INDIANA. NO INJURIES. ROAD IMPASSABLE. TIME ESTIMATED.

&&

ALANR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 4:07 AM ESTSpecial Weather StatementILNBracken, Campbell, Pendleton38 min
Dec 6, 4:44 AM ESTSpecial Weather StatementILNLewis, Mason, Robertson31 min
Dec 6, 5:17 AM ESTSevere Thunderstorm WarningILNLewis, Mason28 min
Dec 6, 12:18 AM ESTSpecial Weather StatementILNButler27 min
Dec 6, 12:46 AM ESTSpecial Weather StatementILNButler14 min
Dec 6, 2:14 AM ESTAreal Flood AdvisoryILNButler, Hamilton6 hr
Dec 6, 3:50 AM ESTAreal Flood AdvisoryILNClinton, Greene, Montgomery, Warren4 hr
Dec 6, 4:15 AM ESTFlash Flood WarningILNButler, Hamilton3 hr
Dec 6, 6:05 AM ESTSpecial Weather StatementILNScioto25 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2021Severe Thunderstorm Warnings in Kentucky, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.